MAUDE Adverse Event Report: BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT

BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT
Model Number 47501
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant under investigation.No conclusion at the time of report submission.
 
Event or Problem Description
Suspected leak of breast implant.It was noticed before it was implanated.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE BREAST IMPLANT
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer Contact
frankie ng
420 stevens ave
suite 220
solana beach, CA 92075
MDR Report Key21743662
Report Number3011277972-2025-00054
Device Sequence Number3981515
Product Code FWM
UDI-Device Identifier10851795006084
UDI-Public10851795006084
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number47501
Device Catalogue Number475CC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age41 YR
Patient SexUnknown